Try it
Pharmacology · NSAIDs
Sample itemWhich GI risk rises with NSAID use?
Original practice item, not a recalled exam question. Nothing here is recorded.
The answer and the reasoning
A. Peptic ulceration
This item reviews NSAIDs; Peptic ulceration is the best answer because it directly matches the drug or organism pattern described.
Option by option
A. Peptic ulceration (correct)
Correct. Peptic ulceration is supported by the defining feature.
B. Appendicitis
Appendicitis does not fit the stated mechanism or pattern.
C. Hernia
Hernia is not supported by the key finding.
D. Celiac disease
Celiac disease is plausible but is not the best answer here.
Source note: Original NextPrep sample item — pending expert review. This item is original practice material awaiting independent expert review, so confirm important facts in a standard textbook.
More Pharmacology questions
- NSAIDsWhat is a renal effect of NSAIDs?
- Emergency drugsA patient develops stridor, wheeze and hypotension minutes after an injection. What is t…
- AntiepilepticsWhat is the preferred first-line drug for a patient in generalised convulsive status epi…
- AntimicrobialsWhich drug can cause a disulfiram-like reaction when taken with alcohol?